Reference Bayesian methods for generalized linear mixed models

Natarajan, Ranjini, Kass, Robert E. . Journal of the American Statistical Association 2000. 95 (449) :227-237

Locate this article in:

Bibtex

@article{CIS-164886,
  Author = {Natarajan, Ranjini and Kass, Robert E.},
  Title = {Reference Bayesian methods for generalized linear mixed models},
  Journal = {Journal of the American Statistical Association},
  Volume = {95},
  Number = {449},
  Year = {2000},
  Pages = {227--237},
  Keywords = {Variance components, Conjugate prior, Reference prior, Jeffreys's prior, hierarchical models, Uniform shrinkage prior}
}

Similar articles